BibTeX record journals/ijcm/PericNVPS17

download as .bib file

@article{DBLP:journals/ijcm/PericNVPS17,
  author    = {Zoran Peric and
               Jelena Nikolic and
               Lazar Velimirovic and
               Stefan Panic and
               Miomir Stankovic},
  title     = {Analysis of switched quantizer based on the quadratic spline functions},
  journal   = {Int. J. Comput. Math.},
  volume    = {94},
  number    = {12},
  pages     = {2348--2355},
  year      = {2017},
  url       = {https://doi.org/10.1080/00207160.2017.1283407},
  doi       = {10.1080/00207160.2017.1283407},
  timestamp = {Fri, 09 Apr 2021 18:21:39 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/PericNVPS17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics